# SDR ASAA2014022707030

- Difficulty date: February 27, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 19,471 hours, 5,783 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 09052000836C3
- Condition: Discharged
- Location: Master
- Part time: 20,108 hours, 7,241 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ACFT BATTERIES DEAD.  ACFT GROUNDED.  R & R BOTH MAIN ACFT BATTERIES REF AMM 24-31-11.  OPS CHECKED GOOD REF SAME.  VERIFIED PN SEAM C.
